# SDR UPS05543860

- Difficulty date: February 6, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON CRACKED.  RT ENGINE FIRESHIELD ABOVE AND AFT OF REAR ENG MOUNT IS CRACKED.  REMOVED DAMAGED FIRESHIELD AND DRILLED NEW SHIELD AND INSTALLED LOCK FASTENERS IN UPPER LEG AS PER DWG 311N3570. FINISHED INSTALLATION OF RT ENGINE FIRE SHIELD IAW DWG 311N2570 AND B757 SRM 51-10-00
